# SDR SWAA2019013029018

- Difficulty date: January 24, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 33,798 hours, 20,049 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 286A3142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY EMERGENCY EXIT LIGHT DO3660 WIRE BROKEN AT CONNECTOR.  REPAIRED WIRE IAW AMM.
